MathSciNet Relay Station
MathSciNet bibliographic data
MR762300 (86a:20041) 20F36 (05C25 57M25)
Albar, Muhammad; Johnson, D. L. Circular braids. Arab Gulf J. Sci. Res. 2 (1984), no. 1, 137–145.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement